# SDR CALA2022112103185

- Difficulty date: November 20, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 111,549 hours, 11,350 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: D71701100
- Part serial: 310831
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - SEAT 1-9L CEILING AREA EMER LIGHT FOUND DIM TRANSFER REF HXWO 1232129 AND ORIGINATED BY EMP V934740 L1 DOOR EMER LIGHT POWER PACK (BATTERY AND CHARGER) (M33093) REPLACED AND INSTALLATION TEST RESULT NORMAL AS PER AMM33-51-06 WORK ACCOMPLISHED BY MECHANIC V907892 INSPECTED BY V926996 IDT INSPECTED BY HX136003 ADD EMP:V897810
